# SDR FDEA2019082872022

- Difficulty date: August 27, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 83,831 hours, 20,117 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 594
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 594.875 AFT PRESSURE  BULKHEAD CRACKED.   COMPLY WITH EA 1-5310-T0348395 REV .  THE PRESSURE BULKHEAD WEB WAS REPAIRED IAW EA  1-5310-T0348395 P1.
